# SDR AU980844

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 05230804
- Condition: Cracked
- Location: Rt Ws 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING UPPER SKIN CRACKED IN THREE PLACES ADJACENT TO THE RIVETS SECURING THE SKIN TO THE WING RIB AT STN 100.0.  MAXIMUM LENGTH OF CRACKS 4 MM (0.157 INCHES).  PART TOTAL CYCLES:  12,704.
